# SDR SWIA202161430

- Difficulty date: July 15, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD5 INTERCOSTAL FOUND TO HAVE CORROSION    (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED PAX DOOR AFT DD5 INTERCOSTAL REF CRJ700 SRM 51-42-06-001-001-A01 AND  DWG 601R31702 REV N. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
